# SDR FDEA200903241025

- Difficulty date: March 24, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 19,353 hours, 10,379 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, AFTER TOGA WAS SET, NOSE OF ACFT VEERED RIGHT.  TILER WAS INEFFECTIVE IN STRAIGHTENING OUT.  SUSPECTED DRAGGING RIGHT BRAKES.  ABORTED TAKEOFF AND  HAD SAN RAMP LOOK OVER WHEELS AND BRAKES.  EVERYTHING CHECKED GOOD. TAXIED OUT AND TAKEOFF REST OF  FLIGHT UNEVENTFUL.  SAN MAINTENANCE INSPECTED ACFT ON REMOTE RAMP AND NO FAULTS FOUND, ACFT DEPARTED.  ACFT ARRIVED WITH NORMAL BRAKE TEMPS ON BOTH GEARS.  OPS CK'D SYS PER MM 32-42-00-5 PAR 1D AND 2, NO DEFECTS  NOTED ALSO PER FLIGHT CREW THERE WERE NO ADDITIONAL PROBLEMS.  ACFT OK FOR SERVICE.  SECOND LEG UNEVENTFUL AS WELL. (MEM-LBB)
